# SDR 9605973213

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING LANDING, THE NR 1 ENGINE FLAMED OUT AFTER COMING OUT OF SECOND THRUST REVERSER ENGAGEMENT AND ENGINE RESTARTED DURING TAXI INTO GATE.  GROUND MAINTENANCE INSPECTED, RAN AND OPERATED NR 1 ENGINE THRUST REVERSER SEVERAL TIMES, NO PROBLEMS FOUND.
